From Arzelà–Ascoli to Riesz–Kolmogorov

Przemysław Górka, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this paper we study totally bounded sets in Banach function spaces (BFS), from which we characterize compact sets (via Hausdorff criterion) in some non-standard function spaces which fall under the umbrella of BFS. We obtain a Riesz–Kolmogorov compactness theorem for the grand variable exponent Lebesgue spaces.

Original languageEnglish
Pages (from-to)23-31
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Volume144
DOIs
Publication statusPublished - Oct 1 2016
Externally publishedYes

Keywords

  • Banach function spaces
  • Grand variable exponent Lebesgue spaces
  • Metric measure spaces
  • Riesz–Kolmogorov theorem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'From Arzelà–Ascoli to Riesz–Kolmogorov'. Together they form a unique fingerprint.

Cite this